# SDR 03FDEA00891

- Difficulty date: June 16, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 752
- Aircraft time: 12,845 hours, 6,481 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blowout Door
- Part number: 491B1220000019
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST- THRUST REV - BLOWOUT DOOR SKIN REPAIR.  FACT  16JUN03  05:39  BFM R  COMPLIED WITH EA 6-7832-70933 PT1 EXHAUST- THRUST REV - BLOWOUT DOOR SKIN REPAIR AT BFM/MAE.
